# SDR UPS09654781

- Difficulty date: February 10, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING INTERSPAR LOWER SKIN PANEL INTERNAL AREA FOUND DAMAGED.  METAL HOT BOND REPAIR PERFORMED ON RT WING INTERSPAR LOWER SKIN PANEL INTERNAL AREA AS PER SRM 51-70-10 REPAIR 4 FIG 202.
